# SDR GTIA050288

- Difficulty date: December 14, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D219
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 284703
- Part serial: 502036
- Condition: Warped
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES WERE SPONGY AND SLOW TO STOP AC.  REMOVED AND REPLACED LT POWER BRAKE CONTROL VALVE ASSY.  (K)
